# SDR SWAA2025122954889

- Difficulty date: December 2, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 29,651 hours, 14,931 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE DEFLECTION RIB FITTING UPPER ATTACH POINTS HAS EXCESSIVE WARE AT BOLT HOLES.   INSPECTED DEFLECTION CONTROL RIB UPPER TAB AND FOUND TO BE OUT-OF-LIMITS. CUT AND REMOVED DAMAGE ALL WORK IAW PER SRM 57-51-02-1A-1.   NO CRACK INDICATIONS FOUND PER NDT PART 6 51-00-00 PROCEDURE 23.  FABRICATED REPAIR FILLER -2 PER SRM 57-51-02-2R-4.  INSTALLED REPAIR PARTS IAW SRM 57-51-02-2R-4.
